# SDR SWAA971074

- Difficulty date: December 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N73SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22673
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sensor
- Part number: 189929
- Condition: Inoperative
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF, RIGHT MAIN GEAR UNLOCK INDICATION ILLUMINATED APPROX 5 SECONDS AFTER LOCKED INDICATION.  RECYCLED GEAR, ALL INDICATED NORMAL.  REPLACED RIGHT MAIN GEAR UPLOCK SENSOR PER BOEING M/M.
